Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’m 37 years old male and due to slightly higher bad cholesterol levels and high triglycerides my cardiologist gave me a prescription for Tricor. I’ve been taking it for three weeks now and I’ve been having stomach and digestion problems ever since. For the last few days, however, I’ve been also experiencing strange reddish, not itchy, rash on my legs and hands and my stomach is visibly bloated, even though I didn’t eat anything unusual for my diet.

Is it possible that Tricor is causing this rash and stomach bloating?

Loading...

Hello,

Tricor is definitely known to cause stomach problems mostly related to digestion, such as heartburn or diarrhea. For most people this side effect stops over the first few weeks of taking Tricor, but depending on how healthy your digestive system was before starting Tricor, these side effects can lead some people to stop taking it.

But, since you're experiencing both rash and bloating on Tricor, I'd recommend you to talk to your doctor as soon as you can, so he or she could re-adjust your dose or evaluate if Tricor is harming you.

Reply

Loading...


Hello,
I was on Tricor last year and I'm actually pretty mad my doctor prescribed me that medication because I already have history of gastritis and esophagitis, so as you can imagine Tricor only made my digestion worse. Things got bad to the point where I had to go to the ER due to malnourishment and thankfully the doctor there figured out that Tricor is worsening my gastritis. Even though you usually read that statins cause much worse side effects, I've been on Lipitor to control my cholesterol and after initial two weeks of feeling lousy, I don't have any side effects from it at all.
Reply

Loading...